# SDR FDEA202211042728

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N62493
- Condition: Gouged
- Location: R1 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXTERIOR HANDLE PAN WORN REMOVED AND REPLACED R1 DOOR HANDLE PAN IAW DWG 141N6200 REV T AND AMM 52-11-13-02.
